Items where School or Centre is "~Pre-2010 Faculty Structure > Environment and Technology > Bristol Institute of Technology > Applied Mathematics Group" and Year is UNSPECIFIED

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | L
Number of items: 2.


Beardmore, R. E. and Laister , R. (2004) Sequential and continuum bifurcations in degenerate elliptic equations. Proceedings of the American Mathematical Society, 132 (01). pp. 165-174. ISSN 0002-9939


Laister, R. (2004) Finite time extinction in nonlinear diffusion equations. Applied Mathematics Letters, 17 (5). pp. 561-567. ISSN 0893-9659

This list was generated on Mon Aug 12 02:09:23 2013 BST.